Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 59, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Jun 9, 2008, 9:51 PM EDT for Crawford County, Erie County, Pennsylvania; Ashtabula County, Ohio. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2008, 9:51 PM EDT (01:51 UTC)
- Expired
- Jun 9, 2008, 10:45 PM EDT
- In force
- 54 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Ashtabula County, OH, Crawford County, PA, Erie County, PA
The radar
The Pittsburgh radar (KPBZ), 152 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 10:00 PM EDT | TSTM WND DMG | Andover, OH | A FEW SMALL TREES AND SOME LARGE LIMBS DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.9 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 519 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1737 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 100152
SVRCLE
OHC007-PAC039-049-100245-
/O.NEW.KCLE.SV.W.0059.080610T0151Z-080610T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
951 PM EDT MON JUN 9 2008
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ASHTABULA COUNTY IN NORTHEAST OHIO...
CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA...
ERIE COUNTY IN NORTHWEST PENNSYLVANIA...
* UNTIL 1045 PM EDT
* AT 947 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THE STORMS WERE LOCATED
ACROSS CENTRAL AND EASTERN ASHTABULA COUNTY MOVING NORTHEAST AT 40
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALBION...MEADVILLE...GIRARD...EDINBORO...CAMBRIDGE SPRINGS...
WATERFORD...ERIE...TITUSVILLE...UNION CITY...SPARTANSBURG...NORTH
EAST AND CORRY
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4161 7965 4162 7982 4148 8001 4147 8027
4150 8074 4196 8062 4210 8019 4217 8012
4217 8009 4215 8007 4216 8004 4222 7993
4227 7976 4200 7976 4200 7964 4191 7961
4162 7961
TIME...MOT...LOC 0151Z 240DEG 32KT 4186 8053
$$
KOSARIK2 follow-up statements
000
WWUS51 KCLE 100227
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1026 PM EDT MON JUN 9 2008
OHC007-PAC039-049-100245-
/O.CON.KCLE.SV.W.0059.000000T0000Z-080610T0245Z/
CRAWFORD PA-ASHTABULA OH-ERIE PA-
1026 PM EDT MON JUN 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR EASTERN ASHTABULA COUNTY IN NORTHEAST OHIO...AND ERIE AND
CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA...
AT 1024 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTH OF ERIE...MOVING NORTHEAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WATERFORD...TITUSVILLE...UNION CITY...SPARTANSBURG...CORRY AND NORTH
EAST
LAT...LON 4161 7965 4162 7982 4148 8001 4147 8027
4150 8074 4196 8062 4210 8019 4217 8012
4217 8009 4215 8007 4216 8004 4222 7993
4227 7976 4200 7976 4200 7964 4191 7961
4162 7961
TIME...MOT...LOC 0226Z 238DEG 52KT 4205 8010
$$
THOMPSON000
WWUS51 KCLE 100243
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1044 PM EDT MON JUN 9 2008
OHC007-PAC039-049-100254-
/O.EXP.KCLE.SV.W.0059.000000T0000Z-080610T0245Z/
CRAWFORD PA-ASHTABULA OH-ERIE PA-
1044 PM EDT MON JUN 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ASHTABULA COUNTY IN
NORTHEAST OHIO...AND ERIE AND CRAWFORD COUNTIES IN NORTHWEST
PENNSYLVANIA EXPIRES AT 1045 PM EDT...
LAT...LON 4161 7965 4162 7982 4148 8001 4147 8027
4150 8074 4196 8062 4210 8019 4217 8012
4217 8009 4215 8007 4216 8004 4222 7993
4227 7976 4200 7976 4200 7964 4191 7961
4162 7961
TIME...MOT...LOC 0244Z 238DEG 52KT 4219 7980
$$
THOMPSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 8:10 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 9, 8:10 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
810 PM EDT MON JUN 9 2008
.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE LOWER GREAT LAKES REGION EARLY
TUESDAY MORNING...BRINGING COOLER TEMPERATURES TO THE REGION. HIGH
PRESSURE WILL RETURN TO THE AREA ON WEDNESDAY WITH NEAR NORMAL
TEMPERATURES EXPECTED THROUGH THE END OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
UPDATING TO EXTEND THE WATCH...VERY STRONG WINDS.
PRE-FRONTAL LINE OF CONVECTION HAS ALREADY DEVELOPED ALONG A LINE
FROM SOUTHERN LAKE HURON TO PADUCAH KY AND IS SLOWLY MOVING TO THE
NORTHEAST AROUND 35MPH. SYNOPTIC FRONT REMAINS WELL TO THE WEST OF
THESE STORMS BUT THEY SHOULD EVENTUALLY BLOSSOM AS THEY MOVE INTO
THE ABUNDANT INSTABILITY PRESENT ACROSS THE WESTERN THIRD OF THE
FORECAST AREA. A LOT OF DRY AIR ALOFT ACROSS MICHIGAN INDIANA AND
WESTERN OHIO AND THINK THAT DAMAGING WINDS ARE GOING TO BE THE MAIN
THREAT WITH THESE STORMS THIS AFTERNOON AND EVENING.
MODELS CONTINUE TO STRUGGLE WITH HOW TO HANDLE THIS EVENT TONIGHT
FOLLOWING SUNSET. GFS SEEMS TO HAVE THE BEST HANDLE ON THE PRESENT
SITUATION BUT IT SUSPICIOUSLY SHOWS ALL CONVECTION DISSIPATING AFTER
00Z WITH MOSTLY DRY CONDITIONS PREVAILING AT ALL SITES THROUGH
MIDNIGHT. IT HINTS AT SOME NEW CONVECTION OVERNIGHT BETWEEN 06Z AND
12Z BUT ITS HARD TO SAY IF THIS BRIEF BREAK WILL ACTUALLY HAPPEN.
WILL TRY AND PUT SOME TIMING IN THE FORECAST THIS EVENING WITH
HIGHEST POPS ACROSS NW OH AND HOLD OFF ON ANY SIGNIFICANT MENTION OF
PRECIP IN THE EASTERN COUNTIES UNTIL CLOSER TO MIDNIGHT.
MEANWHILE THE NAM DOES SHOW THIS AFTERNOONS CONVECTION...BUT NOTHING
ELSE AFTERWARD. FEEL THAT THE GFS SOLUTION IS THE BEST SOLUTION
SINCE WE NEVER REALLY LOSE THE INSTABILITY OVERNIGHT AND I HAVE A
HARD TIME THINKING THAT ALL STORMS WILL DISAPPEAR SUDDENLY AFTER
SUNSET.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
COLD FRONT SHOULD BE ON TOP OF THE FORECAST AREA TOMORROW MORNING
AND SHOULD SLOWLY MAKE ITS WAY EAST OF THE OH/PA BORDER BY EARLY
AFTERNOON. SHOULD ACTUALLY DRY OUT WEST OF INTERSTATE 71 TOMORROW
AFTERNOON WHILE THERE WILL STILL BE A LINGERING CHANCE OF A SHOWER
FURTHER EAST. A LITTLE WORRIED ABOUT WHAT COULD HAPPEN IF THE FRONT
STALLS OVERHEAD TOMORROW MORNING GIVEN INCREASING DESTABILIZATION
ACROSS WESTERN OHIO. QUESTION IS WHETHER ANY SEVERE STORMS COULD
DEVELOP ACROSS FAR EASTERN OHIO/WESTERN PENNSYLVANIA TOMORROW
AFTERNOON BUT THIS IS STILL UP FOR DEBATE. BY TUESDAY NIGHT...ALL
SITES SHOULD BE DRY THROUGH THURSDAY MORNING.
TEMPS DROP OFF QUITE A BIT TOMORROW WITH HIGHS NEAR NORMAL BOTH
TUESDAY AND WEDNESDAY.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
LONG TERM BEGINS THURSDAY WITH HIGH PRESSURE CENTERED OVER THE
ONTARIO/QUEBEC BORDER. THE HIGH WILL EXTEND SOUTH THROUGH NEW
ENGLAND AND THE EASTERN OHIO VALLEY. ALOFT AN UPPER RIDGE WILL
EXTEND THROUGH THE OHIO VALLEY AND THE GREAT LAKES. WITH THIS
SYNOPTIC SETTING WOULD EXPECT FAIR WX THROUGH THE DAY. GFS AND
ECMWF SHOWING ENOUGH MOISTURE TO MAKE AFTERNOON/EVENING SCT/ISOLD
THUNDERSTORMS POSSIBLE HOWEVER WL LEAVE OUT FOR NOW. NEXT
SIGNIFICANT CHANCE FOR SYNOPTIC SHWRS/TSTMS WILL COME FRIDAY INTO
SATURDAY AS AN UPPER LOW MOVES INTO ONTARIO WITH AN UPPER TROF
MOVING THROUGH THE GREAT LAKES. AT THE SURFACE MODELS SHOW AN
ASSOCIATED COLD FRONT MOVING THROUGH THE REGION. ALTHOUGH THERE ARE
TIMING DIFFERENCES BETWEEN THE GFS AND ECMWF WOULD EXPECT A LINE OF
SHWRS/TSTMS WITH THE FRONT DURING THE PERIOD. UPPER TROF WILL
REMAIN OVER THE ONTARIO/QUEBEC AREA WHICH WILL BRING COOLER AIR AND
SCATTERED SHOWERS INTO EARLY NEXT WEEK.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THUNDERSTORMS RACING NORTHEAST ACROSS THE AREA THIS EVENING. SOME
OF THE STORMS ARE SEVERE. WILL GO WITH GENERAL THUNDERSTORMS WITH
OCCASIONAL HIGH WIND GUSTS AS THUNDERSTORMS MOVE ACROSS THE
WESTERN HALF OF THE FORECAST AREA. EASTERN PORTIONS AT CAK AND YNG
WILL NOT MENTION SEVERE THREAT. REST OF THE PERIOD WILL SEE
BASICALLY VFR CONDITIONS AFTER ABOUT 16Z WITH IMPROVING
CONDITIONS DURING THE MORNING.
OUTLOOK...MAINLY VFR CONDITIONS WEDNESDAY AND THURSDAY AS HIGH
PRESSURE MOVES ACROSS THE GREAT LAKES. FRIDAY EVENING ANOTHER COLD
FRONT WILL MOVE THROUGH AND LIKELY BRING IN MVFR CONDITIONS AND
SCATTERED THUNDERSTORMS.
&&
.MARINE...
SSW WINDS OF ABOUT 10 TO 20 KTS WILL CONTINUE INTO LATE TONIGHT WHEN
A COLD FRONT WILL MOVE ACROSS LAKE ERIE SHIFTING THE FLOW TO SW OR
WEST. THE NEARSHORE WILL SEE A LITTLE HIGHER WINDS INTO THIS EVENING
SO SCA WILL BE LEFT GOING UNTIL 10 PM. HIGH PRESSURE MOVING ACROSS
OHIO SHOULD PROVIDE FAIRLY LIGHT AND VARIABLE WINDS UNTIL A NE FLOW
STARTS TO SET UP WED AFTERNOON AS THE CENTER OF THE HIGH ESTABLISHES
ITSELF NEAR LAKE ONTARIO. EAST TO SE WINDS THU WILL VEER TO SE THEN
S FRI INTO FRI NIGHT AHEAD OF ANOTHER APPROACHING WEAK COLD FRONT.
THE MODELS START TO BECOME MORE UNCERTAIN ON HOW AND WHETHER THIS
FRONT WILL MOVE THROUGH LAKE ERIE SAT SO LOW CONFIDENCE IN A S TO W
WIND SHIFT IN THE FORECAST.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT THIS EVENING FOR
LEZ142>149.
&&
SYNOPSIS...LEINS
NEAR TERM...KIELTYKA/LEINS
SHORT TERM...LEINS
LONG TERM...TK
AVIATION...LOMBARDY
MARINE...ADAMSHazardous weather outlook, Jun 9, 6:40 PM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 640 PM EDT MON JUN 9 2008 LEZ061-147>149-167>169-OHZ012>014-021>023-032-033-089-PAZ001>003- 102245- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA- ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LAKE-GEAUGA- ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 640 PM EDT MON JUN 9 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SPREADING ACROSS NORTHERN OHIO THIS EVENING AND TONIGHT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE MAY BE A THREAT OF STRONG DAMAGING WINDS THROUGH TUESDAY MORNING AS A LINE OF THUNDERSTORMS MOVES FROM NORTHEASTERN OHIO INTO NORTHWESTERN PENNSYLVANIA. NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. LEZ142>146-162>166-OHZ003-006>011-017>020-027>031-036>038-047-102245- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-HURON-MEDINA-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW-HOLMES-KNOX- 640 PM EDT MON JUN 9 2008 ...SEVERE THUNDERSTORM WATCH 496 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SPREADING ACROSS NORTHERN OHIO THIS EVENING AND TONIGHT. THE MAIN THREAT WILL BE STRONG DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE MAY BE A THREAT OF STRONG DAMAGING WINDS THROUGH TUESDAY MORNING AS A LINE OF THUNDERSTORMS MOVES FROM NORTHEASTERN OHIO INTO NORTHWESTERN PENNSYLVANIA. NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 9, 5:27 PM EDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
527 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG WATERVILLE 41.50N 83.73W
06/09/2008 LUCAS OH LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN.
&&
KIELTYKALocal storm report, Jun 9, 9:37 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
937 PM EDT MON JUN 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG WATERVILLE 41.50N 83.73W
06/09/2008 LUCAS OH TRAINED SPOTTER
VERY LARGE LIMB DOWN ESTIMATED WIND UP TO 60 MPH.
0610 PM TSTM WND DMG BOWLING GREEN 41.38N 83.65W
06/09/2008 WOOD OH LAW ENFORCEMENT
LARGE LIMBS DOWN.
0625 PM TSTM WND DMG 3 E CLAY CENTER 41.57N 83.30W
06/09/2008 OTTAWA OH LAW ENFORCEMENT
16 TRAINS DERAILED AND A LARGE TREE UPROOTED.
0651 PM TSTM WND GST FINDLAY 41.04N 83.64W
06/09/2008 M67.00 MPH HANCOCK OH ASOS
NUMEROUS TREES AND POWERLINES DOWN IN THE AREA.
0700 PM TSTM WND DMG 3 S SANDUSKY 41.41N 82.71W
06/09/2008 ERIE OH PUBLIC
A FEW LARGE LIMBS DOWN.
0730 PM TSTM WND DMG 7 N UPPER SANDUSKY 40.93N 83.28W
06/09/2008 WYANDOT OH LAW ENFORCEMENT
SEVERAL TREES DOWN AND ONE FELL ON A HOUSE.
0735 PM TSTM WND DMG SYLVANIA 41.71N 83.71W
06/09/2008 LUCAS OH TRAINED SPOTTER
HUNDREDS OF TREES DOWN.
&&
KIELTYKAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 6:52 AM EDT | Severe Thunderstorm Warning | CLE | Erie | 23 min |
| Jun 9, 8:17 PM EDT | Areal Flood Advisory | CLE | Lucas | 3 hr |
| Jun 9, 8:23 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 67 min |
| Jun 9, 8:43 PM EDT | Special Marine Warning | CLE | 62 min | |
| Jun 9, 8:56 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 49 min |
| Jun 9, 9:21 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 39 min |
| Jun 9, 9:32 PM EDT | Special Marine Warning | CLE | 88 min | |
| Jun 10, 2:32 AM EDT | Severe Thunderstorm Warning | CLE | Marion | 44 min |
| Jun 10, 2:41 AM EDT | Severe Thunderstorm Warning | CLE | Marion, Wyandot | 36 min |
| Jun 10, 3:24 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 10, 3:58 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 17 min |
| Jun 10, 4:08 AM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 52 min |
| Jun 10, 4:57 AM EDT | Special Marine Warning | CLE | 2 hr | |
| Jun 10, 5:09 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 28 min |
| Jun 10, 9:58 AM EDT | Areal Flood Advisory | CLE | Lucas | 68 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.